Rational points on pencils of conics and quadrics with many degenerate fibres

T.D. Browning, L. Matthiesen, A. Skorobogatov, Annals of Mathematics 180 (2014) 381–402.


Journal Article | Published
Author
; ;
Abstract
For any pencil of conics or higher-dimensional quadrics over ℚ, with all degenerate fibres defined over ℚ, we show that the Brauer–Manin obstruction controls weak approximation. The proof is based on the Hasse principle and weak approximation for some special intersections of quadrics over ℚ, which is a consequence of recent advances in additive combinatorics.
Publishing Year
Date Published
2014-07-01
Journal Title
Annals of Mathematics
Acknowledgement
While working on this paper the first two authors were supported by EPSRC grant EP/E053262/1, and the first author was further supported by ERC grant 306457.
Volume
180
Issue
1
Page
381 - 402
IST-REx-ID

Cite this

Browning TD, Matthiesen L, Skorobogatov A. Rational points on pencils of conics and quadrics with many degenerate fibres. Annals of Mathematics. 2014;180(1):381-402. doi:https://doi.org/10.4007/annals.2014.180.1.8
Browning, T. D., Matthiesen, L., & Skorobogatov, A. (2014). Rational points on pencils of conics and quadrics with many degenerate fibres. Annals of Mathematics, 180(1), 381–402. https://doi.org/10.4007/annals.2014.180.1.8
Browning, Timothy D, Lilian Matthiesen, and Alexei Skorobogatov. “Rational Points on Pencils of Conics and Quadrics with Many Degenerate Fibres.” Annals of Mathematics 180, no. 1 (2014): 381–402. https://doi.org/10.4007/annals.2014.180.1.8.
T. D. Browning, L. Matthiesen, and A. Skorobogatov, “Rational points on pencils of conics and quadrics with many degenerate fibres,” Annals of Mathematics, vol. 180, no. 1, pp. 381–402, 2014.
Browning TD, Matthiesen L, Skorobogatov A. 2014. Rational points on pencils of conics and quadrics with many degenerate fibres. Annals of Mathematics. 180(1), 381–402.
Browning, Timothy D., et al. “Rational Points on Pencils of Conics and Quadrics with Many Degenerate Fibres.” Annals of Mathematics, vol. 180, no. 1, John Hopkins University Press, 2014, pp. 381–402, doi:https://doi.org/10.4007/annals.2014.180.1.8.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar